# SDR UALA2013072405202

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,545 hours, 10,012 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 8112507
- Part serial: 36
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ELECTRONIC ENGINE CONTROL IS IN THE ALTERNATE CONTROL MODE DUE TO A CONTROL SYS FAULT.  REPLACED ENGINE RELAY UNIT.
